An extremal problem for volume functionals
Journal Title: Математичні Студії - Year 2018, Vol 50, Issue 1
Abstract
We consider the class of ring Q-homeomorphisms with respect to p-modulus in Rn with p>n, and obtain a lower bound for the volume of images of a ball under such mappings. In particular, the following theorem is proved in the paper: Let D be a bounded domain in Rn, n⩾2 and let f:D→Rn be a ring Q-homeomorphism with respect to p-modulus at a point x0∈D with p>n, and the function Q satisfies the condition qx0(t)⩽q0t−α,q0∈(0,∞),α∈[0,∞) for a.e. t∈(0,d0), d0=dist(x0,∂D). Then for all r∈(0,d0) the estimate m(fB(x0,r))⩾Ωn(p−nα+p−n)n(p−1)p−nqnn−p0rn(α+p−n)p−n, holds, where Ωn is the volume of the unit ball in Rn. In addition, in the paper it is solved an extremal problem on minimizing the volume functional of the image of a ball.
Authors and Affiliations
R. R. Salimov, B. A. Klishchuk
The boundary-value problem for the linear degenerated singularly perturbed system of differential equations of the second order (in Ukrainian)
It is investigated the possibility of construction of the asymptotic solution of the boundary-value problem for the linear singularly perturbed system of differential equations of the second order with identically degene...
Growth of p-th means of the Poisson-Stieltjes integrals in polydisc
We prove a sharp upper estimate of the pth means of the Poisson-Stieltjes integrals in the unit polydisc for p>1. The estimate is given in terms of the smoothness of a complex-valued Stieltjes measure μ. If the measure μ...
Metrically Ramsey ultrafilters
Given a metric space (X,d), we say that a mapping χ:[X]2⟶{0,1} is an isometric coloring if d(x,y)=d(z,t) implies χ({x,y})=χ({z,t}). A free ultrafilter U on an infinite metric space (X,d) is called metrically Ramsey if, f...
Progress in the open problems in theory of functions of bounded index
We give overview of solved problems in theory of functions of bounded index from the paper Bandura, A.I., Skaskiv, O.B.: Open problems for entire functions of bounded index in direction. Mat. Stud. 43(1), 103–109 (2015)....
In memory of ANDRIY ANDRIYOVYCH KONDRATYUK
Andriy Andriyovych Kondratyuk (1941 – 2016), Mat. Stud. 47 (2017), 100–112. The famous Ukrainian mathematician Andriy Kondratyuk was born on March 5, 1941 in the village Hremyache. It is situated near the city of Ostrog,...